# SDR RAIA00707001

- Difficulty date: July 1, 2007
- Submitted: July 5, 2007
- Operation: Air carrier
- Aircraft: N802HK
- Make and model: Emb EMB-145
- Aircraft serial: 145066
- Aircraft time: 21,307 hours, 19,877 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Part serial: 1445257
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRE FLT 3564 - RIC - EMERGENCY LIGHT AT SERVICE DOOR EXIT MARKER INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE NR 3 INVERTER.
